# SDR CALA2013110592674

- Difficulty date: November 4, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 62,268 hours, 7,315 cycles
- Engine: Pwa PW4056
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fastener
- Condition: Missing
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NACA SCOOP MISSING FASTENERS.  LT NACA SCOOP SOME SCREWS MISSING.  MISSING FASTENERS REPLACED IAW ECRA AREA INSPECTED OK NACA SCOOP REFITTED IAW ECRA.  FOUND SIX MISSING FASTENERS & REPLACED WITH LOCK BOLTS.
